# SDR SWIA200921950

- Difficulty date: July 5, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 19,806 hours, 15,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF ROW 9 INOP.  (FLT 4672)  REPLACED NR 4 BATTERY PACK.
